# SDR SWAA2017081615724

- Difficulty date: August 12, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-7
- Aircraft serial: 30035
- Aircraft time: 40,530 hours, 27,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLASHLIGHT INOP.  R&R FLASHLIGHT PER AMM.
